On the set o derivations. II

Libuše Burešová

Archivum Mathematicum (1982)

  • Volume: 018, Issue: 2, page 57-63
  • ISSN: 0044-8753

How to cite


Burešová, Libuše. "Über Mengen von Derivationen. II." Archivum Mathematicum 018.2 (1982): 57-63. <http://eudml.org/doc/18077>.

author = {Burešová, Libuše},
journal = {Archivum Mathematicum},
keywords = {m-category; semi Thue system; sets of derivations},
language = {ger},
number = {2},
pages = {57-63},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Über Mengen von Derivationen. II},
url = {http://eudml.org/doc/18077},
volume = {018},
year = {1982},

AU - Burešová, Libuše
TI - Über Mengen von Derivationen. II
JO - Archivum Mathematicum
PY - 1982
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 018
IS - 2
SP - 57
EP - 63
LA - ger
KW - m-category; semi Thue system; sets of derivations
UR - http://eudml.org/doc/18077
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.